Advertisement

Mathematische Zeitschrift

, Volume 39, Issue 1, pp 215–226 | Cite as

Über das Maximum des absoluten Betrages von\(\frac{1}{{b - a}}\int\limits_a^b {f\left( x \right)} g\left( x \right)dx - \frac{1}{{\left( {b - a} \right)^2 }}\int\limits_a^b {f\left( x \right)dx} \int\limits_a^b g \left( x \right)dx\)

  • Gerhard Grüss
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1935

Authors and Affiliations

  • Gerhard Grüss
    • 1
  1. 1.Berlin

Personalised recommendations